# SDR IPXA2016091508292

- Difficulty date: August 31, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CENTER CARGO LONGERON 40.  RIGHT SPLICE FITTING IS CRACKED AT STA 5-123.  REMOVED, FABRICATED AND REPLACED LONGERON 40 RT SPLICE FITTING AT STA 5-123 IAW DWG A5A7114 AND SRM 51-33-01, MINOR.
